

DAY ONE Monday 9 November

| Session # | Time | Session title | Session description |
|--------------|------------------------------|--|--|
| | 9:30am – 9:40am (10 mins) | Welcome to Country Yvonne Weldon – Chairperson, Metropolitan Land Council | |
| 1 | 9:40am – 9:50am | Forum welcome Elizabeth Koff – Secretary, NSW Health | In this session, participants will be welcomed to the 2020 Value based |
| | (10 mins) | | healthcare virtual forum by Secretary, NSW Health, Elizabeth Koff. |
| 2 | 9:50am – 11:15am | What does value based healthcare mean to consumers? Panel session led by Coralie Wales – Manager Community and | In this session, participants will hear patient and consumer representatives |
| | (85 mins) | Consumer Partnerships, Western Sydney Local Health District (WSLHD) | discuss what value based healthcare means for them. This will be a conversation weaving together a variety |
| | | Panel members include: | of experiences with public health |
| | | Therese Fuller Lisa Keast-Jones Warren Aingworth | systems, the underlying important values identified by consumers that contribute to "value" in healthcare. |
| | | Warren AinsworthAnne Marie Hadley | ontribute to value in neutribure. |

| 3 | 11:30am - 12:15pm (45 mins) | value across the patient journey A conversation between: Brad Rossiter – Patient and consumer representative Sarah Buckley – Clinical Nurse Consultant, Respiratory, Mid North Coast Local Health District (MNCLHD) Dr Nigel Lyons – Deputy Secretary, Health System Strategy and Planning Susan Pearce – Deputy Secretary, Patient Experience and System Performance | | |
|--|--------------------------------|--|--|---|
| 4.1 – HOPE 4.2 CBV Pathway | 12:30pm — 1:00pm (30 mins) | | Demonstration 2 Commissioning for Better Value (CBV) Pathway Trinette Kinsman – Principal Policy Officer, Strategic Priorities Unit, Strategic Reform and Planning Branch | In this session, participants will participate in a live demonstration of the Patient Reported Measures (PRMs), Health Outcomes and Patient Experience (HOPE) platform. The overview will emphasize the importance PRMs plays in everyday care to ensure we improve the health outcomes and experiences for people receiving care in NSW. HOPE will be available from February 2021 for Leading Better Value Care & Integrated Care program cohorts. Participants will have the opportunity to see first-hand the features and functions in HOPE to collect and use PRMs to inform care, treatment and decisions as well as viewing the report and dashboard functions. Demonstration 2 In this session, participants will witness the CBV Pathway in practice. Presenters |

| | | | | will walk participants through each stage of the Pathway and demonstrate its usefulness as a tool to set out initial planning for a CBV project. |
|---|------------------------------|--|---|---|
| 5 | 1:00pm – 1:30pm (30 mins) | Elevating the human experier patient, family and carer expense Anne Marie Hadley – Chief Expand System Performance | | In this session, participants will: learn about the development of the first statewide Guide to Action be introduced to the seven enablers of an exceptional experience hear about some of the priorities that have been identified. |
| 6.1 Integrated Care 6.2 CBV | 1:45pm - 3:15pm (90 mins) | Presenters include: • Shireen Martin – | Commissioning for Better Value Masterclass Facilitated by Brad Astbury – Director, ARTD Consultants | Integrated Care Masterclass From this session, participants will learn: • the principles of Integrated Care in NSW • how each initiative is being scaled across NSW • how Districts translate integrating care into day to day practice across a spectrum of vulnerable patient cohorts • how the initiatives add value to patients and clinicians Commissioning for Better Value Masterclass In this session, participants will learn about how to develop outcomes and program logic in the context of a CBV |

| | | Sydney Childrens Hospital Network (SCHN) Erin Miller – Vulnerable Families, Sydney Local Health District (SLHD) Rachel Mikleus and John McKenzie – Specialist Outreach to Primary Care, Illawarra Shoalhaven Local Health District (ISLHD) | approach. Participants will also be able to break into small groups to apply the learning to a practical example. |
|---|------------------------------|--|---|
| 7 | 3:30pm - 4:15pm (45 mins) | What can clinicians and managers learn from each other? A brief tour on successfully working in collaboration Facilitated by Dr Tracey Tay and Ellen Rawstron, Agency for Clinical Innovation (ACI) | In this session, participants will: • Discuss what clinicians and managers have in common and reflect on the best clinician/manager partnerships they have seen in their career • Observe a scenario based demonstration between senior clinicians and managers • Explore key enablers to effective clinical engagement as part of a facilitated discussion. |

DAY TWO Tuesday 10 November

| Session # | ssion # Session title | | Session description |
|-----------|---|---|---|
| 1 | 9:00am – 9:10am (10 mins) | Welcome message from Bundjalung Elder – Uncle Harry Walker | |
| 2 | 9:15 – 10:00am Virtual value based healthcare Panel discussion facilitated by Dr Shannon Nott. Panel members include: • Anna Packer – Pharmacist Virtual Clinical Pharmacy Service, WNSWLHD • Gordana Vasic – Manager Health Care Interpreter Service WSLHD • Dr Rahul Gupta – Clinical Lead NMHEC-RAP Telepsychiatry Service, HNELHD • Dr Rajini Jayaballa – Staff Specialist in Diabetes and Endocrinology, WSLHD | | In this session, participants will learn about how virtual care can contribute to the quadruple aim of improved experiences for individuals, families and carers, improved experiences for service providers and clinicians, improved health outcomes for the population and improved cost efficiency of the health system. |
| 3 | 10:05am – 10:50am (45 mins) | Reaching out to primary care Presenters include: Professor Nick Goodwin, PhD – Director, Central Coast Research Institute Dr Kean-Seng Lim, MBBS (Syd), FRACGP, FAMA, GAICD – General Practitioner Kylie Burke – Nepean Blue Mountains Local Health District (NBMLHD) Julie Sturgess – Northern Sydney Primary Health Network (NSPHN) Lauren Brownless – Consumer | of Primary Care and how can |
| 4 | 10:55am – 11:55am (60 mins) | Measurement and evaluation across the statewide programs accelerating value based healthcare in NSW Panel discussion facilitated by Sharon Smith, Executive Director, System Information and Analytics Branch. | In this session, participants will learn how each of the statewide programs accelerating value based healthcare are measuring and evaluating the four essentials of value: |

| | | Panel members include: Liz Hay – Director, Economics and Analysis, Strategic Reform and Planning Branch James Linden – NSW Ministry of Health Laura Goudswaard – Cancer Institute NSW A/Professor Peter Wong – Senior Staff Specialist, Department of Rheumatology, Westmead Hospital | health outcomes that matter to patients experiences of receiving care experiences of providing care effectiveness and efficiency of care. |
|---|--------------------------------|---|---|
| 5.1 Dynamic simulation tool 5.2 ROVE | 12:00pm — 12:30pm (30 mins) | Demonstration 1 Dynamic Simulation Modelling: a tool supporting Collaborative Commissioning • Louise Fisher – Director, Collaborative Commissioning • Rameda Boonpratakvej – Program Support Lead, Collaborative Commissioning • Tim Goodhew and Anna Stephens – Ernst and Young | In this session, participants will learn about dynamic simulation modelling (DSM) with a live demonstration, how it is being used in Collaborative Commissioning and what each partnership will gain from it. Demonstration 2 In this session, participants will receive a demonstration of the ROVE platform. |
| 6 | 12:30pm – 12:45pm (15 mins) | Lunch time launch: Guidance for developing a value based healthcare initiative George Leipnik – Director, Strategy and System Priorities Unit, Strategic Reform and Planning Branch | In this session, participants will be given an overview of the draft "Guidance for developing a value based healthcare initiative" document, why it was developed and taught how to access it. |

| | | Jayden Bregu – Senior Policy Officer, Strategy and System Priorities Unit, Strategic Reform and Planning Branch | Participants will be asked to trial the document and provide input and feedback to the NSW Ministry of Health. |
|---|-------------------------------|---|--|
| 7 | 12:45pm – 1:15pm (30 mins) | Have your say: Value based healthcare research Facilitated by Dr Mary Haines – Director, Mary Haines Consulting Pty Ltd | In this session, participants will hear: • how value based healthcare (VBHC) research fits into the broader NSW Health research strategy • the purpose of setting research guidance and priorities in VBHC • how to use the VBHC framework and priorities to shape research and research partnerships • overview of draft priority themes for VBHC research identified with input from key thought leaders in the VBHC space. Participants will also be surveyed interactively during the session to seek their feedback on: • their main challenges when partnering on research • the draft priority themes that will be used to shape the VBHC research agenda. |

| 8.1 Collaborative Commissioni ng 8.2 LBVC | (90 mins) | Presenters include: • Louise Fisher – Director, | Coast Local Health District (CCLHD) • TBC | Masterclass In this session, participants will learn the key principles of Collaborative Commissioning, the lessons learned to date, what local partnerships are currently working on and their experiences. Participants will also be provided with an overview of Lumos (a data asset linking primary and acute care datasets across NSW) and how it supports the monitoring and evaluation of Collaborative Commissioning. Leading Better Value Care Masterclass In this session, participants will listen to an open and honest discussion between program leaders, staff and clinicians about what it will take to truly scale, embed and sustain the Leading Better Value Care (LBVC) program. Participants will be provided with materials to capture actions for implementation in their own context and will have the opportunity to discuss them in small groups. Each group will also nominate one question to be answered by the panel. In this session, participants will gain an |
|--|-----------|--|--|---|
| 9 | | the Statewide initiative fo | | understanding of: |

| Panel discussion facilitated by Kiel Hennessey, Agency for Clinical Innovation. | Examples of care received that either worked well or did not go well for consumers |
|--|--|
| Introduced by Kate Lloyd, Agency for Clinical Innovation. Panel members include: • Yvonne Appleby – consumer • Sturt Eastwood - Diabetes NSW & ACT • Dr Natalie Cochrane – General Practitioner • George Leipnik – Director Strategy and System Priorities. | What matters to consumers when it comes to their diabetes care What people living with diabetes value when they receive care in the community How people know when things are working well How things can be improved to the way they receive care for their diabetes management |